# SDR DALA2025120808932

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 79,481 hours, 32,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LIGHTED OVERWING EXIT SIGN BROKEN.  REPLACED THE SIGN, CKD GOOD. IAW AMM 33-51.
